# SDR SWAA2024091130960

- Difficulty date: August 26, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 31,134 hours, 14,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] 241DF FLOOR PANEL FABRICATED REPLACEMENT HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0 AND BOEING DWG: 144A5810 ID: 0128.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED COMPLETE
